Document Type: Research Paper

Authors

Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran

Abstract

In this paper, we state some results on product of operators with closed ranges and we solve the operator equation $TXS^*-SX^*T^*= A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when $TS = 1$. Furthermore, by using some block operator matrix techniques, we nd explicit solution of the operator equation $TXS^*-SX^*T^*= A$.

Keywords

Main Subjects

[1] T. Aghasizadeha and S. Hejazian, Maps preserving semi-Fredholm operators on Hilbert C*-modules, J. Math. Anal. Appl. 354 (2009), 625-629.

[2] H. Braden, The equations AT X ± XT A = B, SIAM J. Matrix Anal. Appl. 20 (1998), 295–302.

[3] D. S. Djordjevic, Explicit solution of the operator equation A∗X + X∗A = B, J. Comput. Appl. Math. 200 (2007) 701–704

[4] D. S. Djordjevic and N. C. Dincic, Reverse order law for the Moore-Penrose inverse, J. Math. Anal. Appl. 361 (2010) 252-261.

[5] M. Frank, Geometrical aspects of Hilbert C*-modules, Positivity 3 (1999), 215-243.

[6] M. Frank, Self-duality and C∗-reflexivity of Hilbert C∗-modules, Z. Anal. Anwendungen 9 (1990), 165-176.

[7] E. C. Lance, Hilbert C∗-Modules, LMS Lecture Note Series 210, Cambridge Univ. Press, 1995.

[8] M. Mohammadzadeh Karizaki, M. Hassani, Explicit solution to the operator equation T XS∗ − SX∗T ∗ = A in Hilbert C∗-module,(Submited)

[9] M. Mohammadzadeh Karizaki, M. Hassani, M. Amyari and M. Khosravi, Operator matrix of Moore-Penrose inverse operators on Hilbert C∗-modules, to appear in Colloq. Math.

[10] K. Sharifi, B. Ahmadi Bonakdar, The reverse order law for Moore-Penrose inverses of operators on Hilbert C∗-modules, to appear in Bull. Iranian Math. Soc.

[11] Q. Xu and L. Sheng, Positive semi-definite matrices of adjointable operators on Hilbert C*-modules, Linear Algebra Appl. 428 (2008), 992-1000.

[12] Q. Xu, L. Sheng, Y. Gu, The solutions to some operator equations, Linear Algebra Appl. 429 (2008) 1997- 2024.

[13] Y. Yuan, Solvability for a class of matrix equation and its applications, J, Nanjing Univ. (Math. Biquart.) 18 (2001) 221-227.